International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1981 / Article

Open Access

Volume 4 |Article ID 701454 | https://doi.org/10.1155/S0161171281000616

A. D. Alawneh, R. P. Kanwal, "Elastodynamic singular points and their applications", International Journal of Mathematics and Mathematical Sciences, vol. 4, Article ID 701454, 9 pages, 1981. https://doi.org/10.1155/S0161171281000616

Elastodynamic singular points and their applications

Received13 Oct 1980

Abstract

Suitable singularites such as a dynamical Kelvin quadropole are defined to study the dynamical displacements set up in an infinite homogeneous and isotropic elastic medium. Approximate solutions are presented up to terms which are of higher order than those known so far.

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views70
Downloads320
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.